Couldn't find what you looking for?

TRY OUR SEARCH!

I have been dealing with migraines since I was 25 years old, that would be almost 15 years now. I have used several medications and they all proved to be effective but I had to change them sooner or later, because side effects are something I cannot deal easily with. What do you think about Orudis (Ketoprofen) prescription? Will that medication help me more than the others or will its side effects also prove to be unbearable?

Loading...

Ketoprofen is not the type of drug that should be considered as a light medication. Even though it can fight with headaches effectively, as any other drug, it has its downsides. Gastrointestinal trouble is what you might expect from this medicament, but only after the long period of usage. It usually starts with nausea that could lead to vomiting and even more serious complications, such as intestinal bleeding. Well, this drug will help you, but will it bring more harm than good, I guess you will have to wait and see.
Reply

Loading...